Affordable Access

Publisher Website

On some factorizations of infinite words by elements of codes

Authors
Journal
Information Processing Letters
0020-0190
Publisher
Elsevier
Publication Date
Volume
62
Issue
6
Identifiers
DOI: 10.1016/s0020-0190(97)00080-x
Keywords
  • Combinatorial Problems
  • Formal Languages
  • Infinite Words
  • Theory Of Codes

Abstract

Abstract We show that an infinite word s satisfies s = u 0 u 1 u 2… with all u i being different nonempty words and their set being a biprefix code if and only if s is not ultimately periodic. We give also related results, considering in particular arbitrary codes, infix codes and the case of two-sided infinite words.

There are no comments yet on this publication. Be the first to share your thoughts.